| Model Number |
82091-01 |
| Medical Device Problem Codes |
Material Separation (1562); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported material separation was able to be confirmed.The reported activation failure was unable to be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the mildly calcified anatomy prevented the shaft lumens from moving freely; thus resulting in the reported activation/deployment failure.Manipulation of the compromised device in attempts to deploy the stent ultimately resulted in the reported/noted sheath-shaft bond area material separation (device felt looser than usual when attempting to deploy).Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified internal carotid artery.The 8x30x136 xact stent was advanced to the target lesion and when attempting to deploy the stent completely failed to deployed.There was no resistance felt; however, it was noted that the device felt looser than usual when attempting to deploy.Therefore, another unspecified stent was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.Per device analysis a separation was noted at the sheath-shaft bond area.There was no additional information provided.